# SDR USAA2013070300018

- Difficulty date: June 20, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK -2 CRACKS ON STRINGER TIE CLIP AT BS500F, S26L.  REPLACED STRINGER TIE CLIP AT BS 500F, S26L IAW SRM 51-40-02.
